# SDR AALA201910119004

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 75,688 hours, 9,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Epas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPAS LIGHT WAS NOT FLASHING ON R1 DOOR. MAINTENANCE RESET CIRCUIT BREAKER PER AMM 52-11-20 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
